# SDR FDEA201009173523

- Difficulty date: September 17, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A9242053522201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BATTERY PACK INBD HAT CHANNEL IS CRACKED.  REMOVED AND REPLACED HAT CHANNEL PER SRM 51-72-10.  REMOVED AND REINSTALLED BATTERIES IAW AMM 24-31-11-01. OPS CHECKED BATTERIES IAW AMM 24-31-00-5.  OPS CHECK GOOD PER AMM 24-31-00-5.
